MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-B (MURINE MONOCLONAL) SERIES 3; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-B (MURINE MONOCLONAL) SERIES 3; BLOOD GROUPING REAGENT
Catalog Number 0006406
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method to assess the test well images on the testing instrument on 15jan2017.The immucor laboratory tested retention product 18jan2017, which performed as expected.The immucor laboratory also tested a returned blood sample delivered from the customer site on 24jan2017 and 30jan2017, which demonstrated weakened reactivity with both anti-b and also reverse typing abo b type reagent red blood cells, which was consistent with the customer findings.
 
Event or Problem Description
On (b)(6) 2017, a customer reported an unexpected positive result when using anti-b (murine monoclonal) series 3 on a galileo instrument.

Brand Name
ANTI-B (MURINE MONOCLONAL) SERIES 3
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6307219
Report Number1034569-2017-00029
Device Sequence Number18943303
Product Code KSZ
UDI-Device Identifier10888234000532
UDI-Public10888234000532
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
102692/1009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 02/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date06/14/2018
Device Catalogue Number0006406
Device Lot Number203660
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2017
Initial Report FDA Received Date02/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1